# SDR DALA13019433211

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD FUSELAGE RT UPPER SPLICE SUPPORT WEB APPROX STR 4R BETWEEN FR 1 & FR 3 HAS SEVERAL TOOL MARKS.  REPLACED RT UPPER SPLICE SUPPORT WEB IAW SRM 51-42-11.  TOP COATED AREA IAW SRM 51-75-12.
